# SDR ASOA04795

- Difficulty date: October 13, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1495X
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light, Bruce
- Component part number: BF10044004
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE EMERGENCY EXIT LIGHT NEAR THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT LAMP NEAR THE SERVICE DOOR.  OPERATIONAL CHECKS GOOD AIRCRAFT OK FOR SERVICE.
